| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
04/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been two other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgical technologist reported that after an intraocular lens was implanted, the patient experienced severe glare, dysphotopsia and waited couple months but no improvement.The lens was exchanged for a different lens six months after initial implantation in a secondary procedure.Additional information was requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating there was no patient harm, the prognosis was good and the patient was not hospitalized for the event.The visual acuity was excellent and the patient was happy.